# SDR IPXA2019062643707

- Difficulty date: June 7, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: F5237230520000
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 124C, AFT CARGO DOOR FRAME FORK FITTING #62 FASTENER HOLE #6 HAS A CRACK INDICATION AT THE 10 O'CLOCK POSITION STARTING IN THE FORK FITTNG ONLY AT A APROX DPETH OF 02" - .3"REPLACED FORK FITTING PER UPS EO: A300-5230-27988-E AND EO: A300-5230-72979-A
